# SDR MWEA010645

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 59101618
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR CRACKED AT UPPER FORWARD INBOARD CORNER.  FABRICATED AND INSTALLED REPAIR SHIM AND REPAIR DOUBLER.
